# SDR CA080116008

- Difficulty date: December 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fitting
- Condition: Contaminated
- Location: P3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE POWER DECREASED UNCOMMANDED TO IDLE SETTING, FOLLOWED BY LOSS OF OIL PRESSURE. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND RETURN TO BASE. INVESTIGATION FOUND THE P3 FITTING TO BE CONTAMINATED WITH FOREIGN DEBRIS. FITTING AND SYS WAS CLEANED AND THE AC RETURNED TO SERVICE. (TC NR 20080116008)
